# SDR AALA20100224DFW08

- Difficulty date: February 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 36,170 hours, 4,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 3D IS MISSING.  REPLACED LENS FOR ESCAPE PATH LIGHT AT SEAT 3D.  OPS CHECKS GOOD.
